SEARCH

SEARCH BY CITATION

Cited in:

CrossRef

This article has been cited by:

  1. 1
    Hsuan-Ku Liu, Properties of American Volatility Options in the Mean-Reverting 3/2 Volatility Model, SIAM Journal on Financial Mathematics, 2015, 6, 1, 53

    CrossRef

  2. 2
    Mohammed A. Aba Oud, Joanna Goard, Stochastic Models for Oil Prices and the Pricing of Futures on Oil, Applied Mathematical Finance, 2015, 22, 2, 189

    CrossRef

  3. 3
    Joanna Goard, Exact and approximate solutions for options with time-dependent stochastic volatility, Applied Mathematical Modelling, 2014, 38, 11-12, 2771

    CrossRef

  4. 4
    Desmond J. Higham, Xuerong Mao, Lukasz Szpruch, Convergence, non-negativity and stability of a new Milstein scheme with applications to finance, Discrete and Continuous Dynamical Systems - Series B, 2013, 18, 8, 2083

    CrossRef